Preferences help
enabled [disable] Abstract
Number of results
2020 | 150 | 148-161
Article title

An Interval-Valued Intuitionistic Fuzzy Matrices Based on Hamacher Operations

Title variants
Languages of publication
The objective of this paper is to apply the concept of fuzzy matrices to interval-valued intuitionistic fuzzy matrices. In this paper, we introduce the Hamacher operations of interval-valued intuitionistic fuzzy matrices and prove some desirable properties of these operations, such as commutativity, idempotency and monotonicity. Further, we prove De Morgan's laws over complement for these operations. Then we constructe the scalar multiplication (n._h A) and exponentiation (A^(∧_h n)) operations of interval-valued fuzzy intuitionistic matrices and investigates the algebraic properties.
Physical description
  • Department of Mathematics, Annamalai University, Annamalainagar - 608002, Tamil Nadu, India
  • [1] H. Hamacher. Uber logische verknunpfungenn unssharfer Aussagen udderen Zugenhorige Bewertungsfunktione. In:Trappl, Riccardi (eds) Progress in Cybernatics and systems research, 3(1978), 276-288. Hemisphere, Washington.
  • [2] K.H. Kim, F.W. Roush. Generalized Fuzzy matrices. Fuzzy Sets and Systems, 4(3) (1980) 293-315
  • [3] S.K. Khan, M. Pal, A.K. Shyamal. Intuitionistic Fuzzy Matrices. Notes on Intuitionistic Fuzzy Sets 8(2) (2002) 51-62
  • [4] S.K. Khan, M. Pal. Interval-valued intutionistic fuzzy matrices. Notes on Intuitionistic Fuzzy Sets 11(1)(2005) 16-27
  • [5] S.K. Khan, M. Pal. Some operations on Intuitionistic Fuzzy Matrices. Acta Ciencia Indica XXXII (M) (2006) 515-524
  • [6] A.R. Meenakshi, M. Kaliraja. Regular Interval-valued Fuzzy matrices. Advances in Fuzzy Mathematics 5(1) (2010) 7-15
  • [7] S. Mondal, M. Pal. Rank of interval-valued fuzzy matrices. Afrika Matematika, 7(2016) 97–114
  • [8] M. Pal. Interval-valued Fuzzy Matrices with Interval-valued Fuzzy Rows and Columns. Fuzzy Information and Engineering 7(3) (2015) 335-368
  • [9] A. Pal, M. Pal, M. Some Results on Interval-Valued Fuzzy Matrices. In Proceedings of the 1st International Conference on E-Business Intelligence (ICEBI2010). Atlantis Press.
  • [10] M.Z. Ragab, E.G. Emam. The determinant and adjoint of a square fuzzy matrix. Fuzzy Sets and Systems 61(3) (1994) 297-307
  • [11] M.Z. Ragab, E.G. Emam. On the min-max composition of fuzzy matrices. Fuzzy Sets and Systems 75(1) (1995) 83-92
  • [12] A.K. Shyamal, M. Pal. Interval Valued Fuzzy Matrices. Journal of Fuzzy Mathematics 14(3) (2006) 582 592
  • [13] I. Silambarasan, S. Sriram. Hamacher Sum and Hamacher Product of Fuzzy Matrices. Int. J. Fuzzy Mathematical Archive 13 (2) (2017) 191-198
  • [14] I. Silambarasan, S. Sriram. Hamacher Operations of Intuitionistic Fuzzy Matrices. Annals of Pure and Applied Mathematics 16 (1) (2018) 81-90
  • [15] M.G. Thomason. Convergence of powers of Fuzzy matrix. J. Mathematical Analysis and Applications 57(2) (1977) 476-480
  • [16] L. A. Zadeh. Fuzzy sets. Information and Control 8(3) (1965) 338-353.
Document Type
Publication order reference
YADDA identifier
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.